# SDR AWXA200400690

- Difficulty date: June 27, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- Aircraft time: 65,246 hours, 52,591 cycles
- Engine: Pwa JT8D15
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101659105
- Part serial: 0709
- Condition: Unsafetied
- Location: L2 Door
- Part time: 6,302 hours, 4,587 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT PREPARATION, INFLIGHT NOTICED L-2 DOOR SLIDE HAD AN UNUSUAL INSTALLATION.  UPON FURTHER EVALUATION OF THE SITUATION, MAINTENANCE DETERMINED THAT THE DOOR SLIDE WAS NOT PROPERLY CONNECTED AND THE PIN HOLDING THE GIRT BAR ASSY TO THE SLIDE HAD BECOME DETACHED.  MAINTENANCE REMOVED AND REPLACED THE L-2 DOOR SLIDE.
